[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Registered in

AWT IMAGE

AWT IMAGE

..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 3, Issue 2 (3-2010) ::
Back to browse issues page
XML Detecting Outliers in Normal Data Using Modified Z-Scores P. 119-139
Persian Abstract MohammadVali Ahmadi , Majid Sarmad
Abstract (17251 Views)   |   چکیده  |   Full-Text (PDF) (3531 Downloads)  
XML Haseman-Elston Regression Methods in Genetic Linkage Analysis P. 141-159
Persian Abstract Mehdi Akbarzadeh, Hamid Alavimajd , Yadollah Mehrabi, Maryam Daneshpoor, Anvar Mohammadi
Abstract (20032 Views)   |   چکیده  |   Full-Text (PDF) (3529 Downloads)  
XML Separate Block Bootstrap Method for Determining the Precision Measures of the Variogram Parameters Estimator and Spatial Prediction P. 161-171
Persian Abstract Nasrollah Iranpanah
Abstract (18694 Views)   |   چکیده  |   Full-Text (PDF) (2943 Downloads)  
XML Comparsion of Markov Switching Autoregresive and Self Exciting Threshold Autoregresive Models for Fluctuations of Exchange Rate of Iran P. 173-184
Persian Abstract Hamidreza Mostafaei , Maryam Safaei
Abstract (21048 Views)   |   چکیده  |   Full-Text (PDF) (4465 Downloads)  
XML The Effect of Correlation on the Change of Entropy of the Maximum Entropy joint Distribution P. 185-196
Persian Abstract Shahram Mansoury Dr , Eynollah Pasha Dr
Abstract (16451 Views)   |   چکیده  |   Full-Text (PDF) (2708 Downloads)  
XML Estimstion of Density Function in the Presence of Outliers P. 197-207
Persian Abstract Abbas Mahdavi, Mina Towhidi
Abstract (20543 Views)   |   چکیده  |   Full-Text (PDF) (4371 Downloads)  
XML Another Family of Bivariate Distributions with Equivalent Independence and Uncorrelation P. 209-2220
Persian Abstract Reza Hashemi , Ghobad Barmalzan, Abedin Haidari
Abstract (21372 Views)   |   چکیده  |   Full-Text (PDF) (2935 Downloads)  
Back to browse issues page
Export as: HTML | XML | RSS
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.07 seconds with 48 queries by YEKTAWEB 3977